Next Article in Journal
Efficient Metaheuristics for the Mixed Team Orienteering Problem with Time Windows
Next Article in Special Issue
An Optimal Order Method for Multiple Roots in Case of Unknown Multiplicity
Previous Article in Journal
A Novel Complex-Valued Encoding Grey Wolf Optimization Algorithm
Previous Article in Special Issue
Offset-Assisted Factored Solution of Nonlinear Systems

Order Reprints

Journal: Algorithms, 2016
Volume: 9
Number: 5

Article: A Family of Iterative Methods for Solving Systems of Nonlinear Equations Having Unknown Multiplicity
Authors: by , , and

MDPI provides reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop